Mathematical Biosciences: Foreword

Simon Asher Levin, Luigi Ricciardi, Odo Diekmann, Alan Perelson

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)vii-viii
JournalMathematical Biosciences
Volume188
Issue number1-2
DOIs
StatePublished - 2004

All Science Journal Classification (ASJC) codes

  • General Immunology and Microbiology
  • Applied Mathematics
  • General Biochemistry, Genetics and Molecular Biology
  • General Agricultural and Biological Sciences
  • Statistics and Probability
  • Modeling and Simulation

Cite this